# SDR 2005FA0000122

- Difficulty date: January 31, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N41PH
- Make and model: Bell 206B
- Aircraft serial: 1544
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEARING A GRINDING NOISE FROM THE ENGINE WHICH WAS FOLLOWED BY AN ENGINE CHIP LIGHT INDICATION.  A POWER ON PRECAUTIONARY LANDING WAS MADE.  THE ENGINE WAS REMOVED AND REPLACD WITH A LOANER ENGINE.  THE DISCREPANT ENGINE AS AN ASSEMBLY WAS SENT TO REPAIR STA. FOR FURTHER EVALUATION. (K)
